# SDR CA030903011

- Difficulty date: August 26, 2003
- Submitted: October 15, 2003
- Operation: General aviation
- Make and model: Cndair CL2156B11415
- Aircraft time: 844 hours
- Engine: Pwa PW123
- Propeller: Hamstd 14SF*
- System (JASC): 2810 · Fuel Storage
- Part: Fuel Cell
- Part number: 21564002
- Condition: Leaking
- Location: Rt Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

(CAN) FUEL LEAK DETECTED RT WING.  CELL NR S POSITION 1,2,3,4,5, REMOVED FOR TESTING.CELLS NR 1,2 TESTED OK AND REINSTALLED CELL NR 3 PN 21564002-4 S NR 72862 TESTED DEFECTIVE AND REPLACED. CELL NR 4 PN 21564002 S NR 72826 TESTED DEFECTIVE AND REPLACED. CELL NR 5 PN 21564002-6 S NR  72856 TESTED DEFECTIVE AND REPLACED. CELL NR 6 PN 21564002 SN  72848 TESTED DEFECTIVE AND REPLACED. A/C GROUND RUN AND LEAKED CHECK SERVICABLE.
